Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Started Claritin D and had excessive sweating. Is this side effect?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
I just started Claritin D and just had about 5 minutes of excessive Sweating, is this a side effect? I do not have a fever
Posted Tue, 20 Aug 2013 in Medicines and Side Effects
Answered by Dr. Venkat Sivayogi 46 minutes later
Welcome to Healthacare Magic,

Claritin-D is a Anti-Histaminic medication and it doesnt cause any sweating. The possible side effects would be sedation and dryness of mouth and blurring of vision.

Hope i have clarified your query.
If you have any further questions let me know.

Above answer was peer-reviewed by
Follow-up: Started Claritin D and had excessive sweating. Is this side effect? 1 hour later
That is strange, because I read online it does. Thank you.
Answered by Dr. Venkat Sivayogi 28 minutes later

Welcome back,

I will explain how, Most of the Anti-Histaminic preperations have an mild Anti-cholinergic effect also, which we consider them as un-wanted effects(side effect).

The anti-cholinergic effect will be dryness of the mouth,feeling of dry and warm body (Not excessive sweating),blurring of vision due to dilatation of pupil..Go through the following side effects.

Claritin-D side effects may include:

blurred vision;
dry mouth;
nausea, stomach pain, constipation;
mild loss of appetite, stomach upset;
warmth, redness, or tingly feeling under your skin;
sleep problems (insomnia);
restless or excitability (especially in children);
dizziness, drowsiness;
problems with memory or concentration; or
mild ringing in your ears.

Online information is not always correct,
If you have any further queries,let me know.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor